Xie, Xuejun

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:


Wu, Zhaojing, Cui, Mingyue, Shi, Peng and Xie, Xuejun (2011) Theory of Stochastic Dissipative Systems. IEEE Transactions on Automatic Control, 56 (7). pp. 1650-1655. ISSN 0018-9286

Wu, Zhaojing, Xie, Xuejun and Shi, Peng (2008) Robust adaptive output-feedback control for nonlinear systems with output unmodeled dynamics. International Journal of Robust and Nonlinear Control, 18 (11). pp. 1162-1187. ISSN 1049-8923